The multidimensional Riemann problem and related singular integral equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 528-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_3_a19,
author = {V. B. Vasil'ev (Vasilyev)},
title = {The multidimensional {Riemann} problem and related singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {528--530},
year = {1995},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_3_a19/}
}
V. B. Vasil'ev (Vasilyev). The multidimensional Riemann problem and related singular integral equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 528-530. http://geodesic.mathdoc.fr/item/DE_1995_31_3_a19/